Alert archive / Louisiana / River Flood Warnings in 2017

River Flood Warning 84, NWS Shreveport, LA

December 20, 2017Webster Parish, Louisiana; Columbia County, Arkansas

NWS Shreveport, LA issued this river flood warning at Dec 20, 2017, 7:58 AM CST for Webster Parish, Louisiana; Columbia County, Arkansas. It took effect at Dec 20, 2017, 11:31 AM CST. It was in force for 8 days.

The area

The outline as issued.

The facts

Issued
Dec 20, 2017, 7:58 AM CST (13:58 UTC)
In effect from
Dec 20, 2017, 11:31 AM CST
Expired
Dec 28, 2017, 10:06 AM CST
In force
8 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Columbia County, AR, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 75 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bayou Dorcheat near Springhill (SPHL1).

Action stage
10.5 ft
Minor stage
11 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07348700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

953 
WGUS44 KSHV 201358
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Shreveport LA
758 AM CST Wed Dec 20 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-211358-
/O.NEW.KSHV.FL.W.0084.171220T1735Z-171224T0325Z/
/SPHL1.1.ER.171220T1735Z.171221T1800Z.171223T0925Z.NO/
758 AM CST Wed Dec 20 2017

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Bayou Dorcheat Near Springhill, Louisiana.
* from this morning to Saturday evening...or until the warning is 
  cancelled.
* At 700 AM Wednesday the stage was 9.9 feet. 
* Minor flooding is forecast. 
* Flood stage is 11 feet. 
* Forecast...Rise above flood stage late this Wednesday morning and
  continue to rise to near 13 feet by Thursday early afternoon.
  The bayou will fall below flood stage by Saturday morning.
* Impact...Minor lowland flooding typical during the winter time
  months.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
11 follow-up statements
997 
WGUS84 KSHV 201634
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1034 AM CST Wed Dec 20 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-211634-
/O.EXT.KSHV.FL.W.0084.171220T1731Z-171224T0325Z/
/SPHL1.1.ER.171220T1731Z.171221T1800Z.171223T0925Z.NO/
1034 AM CST Wed Dec 20 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* until Saturday evening...or until the warning is cancelled.
* At 1000 AM Wednesday The stage was 10.7 feet. 
* Minor flooding is forecast.
* Flood stage is 11 feet. 
* Forecast...Rise above flood stage late this Wednesday morning
  and continue to rise to near 13.0 feet by Thursday early
  afternoon.  The bayou will fall below flood stage by Saturday
  morning.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

VIII.
566 
WGUS84 KSHV 210144
FLSSHV


Flood Statement
National Weather Service Shreveport LA
744 PM CST Wed Dec 20 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-220144-
/O.EXT.KSHV.FL.W.0084.000000T0000Z-171224T0824Z/
/SPHL1.1.ER.171220T2000Z.171222T0600Z.171223T1424Z.NO/
744 PM CST Wed Dec 20 2017

...The flood warning extended until late Saturday night...The flood 
warning continues for
  the Bayou Dorcheat Near Springhill.
* until late Saturday night...or until the warning is cancelled.
* At  7:00 PM Wednesday The stage was 11.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue rising to near 13.0 feet by 
  early Friday morning. The river will fall below flood stage 
  Saturday morning.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

25
674 
WGUS84 KSHV 211613
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1013 AM CST Thu Dec 21 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-221613-
/O.EXT.KSHV.FL.W.0084.000000T0000Z-171225T1930Z/
/SPHL1.1.ER.171220T2000Z.171223T0600Z.171225T0130Z.NO/
1013 AM CST Thu Dec 21 2017

...The flood warning extended until Monday afternoon...The flood 
warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* until Monday afternoon...or until the warning is cancelled.
* At 900 AM Thursday The stage was 10.8 feet. 
* Minor flooding is forecast.
* Flood stage is 11 feet. 
* Forecast...Rise above flood stage this Thursday evening and continue
  to rise to near 12.5 feet by early Saturday morning. The bayou will 
  fall below flood stage by Sunday evening.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

VIII.
356 
WGUS84 KSHV 221607
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1007 AM CST Fri Dec 22 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-231607-
/O.EXT.KSHV.FL.W.0084.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.171220T2000Z.171224T0000Z.000000T0000Z.NO/
1007 AM CST Fri Dec 22 2017

...The flood warning extended until further notice...The flood 
warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* until further notice...or until the warning is cancelled.
* At 900 AM Friday the stage was 11.1 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 11 feet. 
* Forecast...The bayou will continue rising to near 12.5 feet by 
  Saturday evening then begin falling.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
426 
WGUS84 KSHV 230119
FLSSHV


Flood Statement
National Weather Service Shreveport LA
719 PM CST Fri Dec 22 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-240119-
/O.EXT.KSHV.FL.W.0084.000000T0000Z-171227T2100Z/
/SPHL1.1.ER.171220T2000Z.171224T1200Z.171227T0300Z.NO/
719 PM CST Fri Dec 22 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* until Wednesday afternoon...or until the warning is cancelled.
* At  7:00 PM Friday The stage was 11.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue rising to near 12.5 feet by 
  Sunday morning. The river will fall below flood stage Tuesday 
  before midnight.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

25
836 
WGUS84 KSHV 231705
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1105 AM CST Sat Dec 23 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-241705-
/O.EXT.KSHV.FL.W.0084.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.171220T2000Z.171224T0600Z.000000T0000Z.NO/
1105 AM CST Sat Dec 23 2017

...The flood warning extended until further notice...The flood 
warning continues for
  the Bayou Dorcheat Near Springhill.
* until further notice...or until the warning is cancelled.
* At 10:00 AM Saturday The stage was 12.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue rising to near 13.0 feet by 
  tomorrow morning then begin falling.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

10
665 
WGUS84 KSHV 241811
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1211 PM CST Sun Dec 24 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-251811-
/O.EXT.KSHV.FL.W.0084.000000T0000Z-171230T0300Z/
/SPHL1.1.ER.171220T2000Z.171225T1200Z.171229T0900Z.NO/
1211 PM CST Sun Dec 24 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* until Friday evening...or until the warning is cancelled.
* At 11:00 AM Sunday The stage was 13.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue rising to near 13.5 feet by 
  tomorrow morning. The river will fall below flood stage Friday 
  morning.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
263 
WGUS84 KSHV 251452
FLSSHV


Flood Statement
National Weather Service Shreveport LA
852 AM CST Mon Dec 25 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-261452-
/O.EXT.KSHV.FL.W.0084.000000T0000Z-171228T1930Z/
/SPHL1.1.ER.171220T2000Z.171224T1900Z.171228T0130Z.NO/
852 AM CST Mon Dec 25 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* until Thursday afternoon...or until the warning is cancelled.
* At  8:00 AM Monday The stage was 13.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday evening.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
282 
WGUS84 KSHV 261658
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1058 AM CST Tue Dec 26 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-271658-
/O.EXT.KSHV.FL.W.0084.000000T0000Z-171231T1800Z/
/SPHL1.1.ER.171220T2000Z.171224T1900Z.171231T0000Z.NO/
1058 AM CST Tue Dec 26 2017

...The flood warning extended until Sunday afternoon...The flood 
warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* until Sunday afternoon...or until the warning is cancelled.
* At 1000 AM Tuesday the stage was 12.6 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 11 feet.
* Forecast...The bayou will recede below flood stage by late 
  Saturday.  Also the upper Bayou Dorcheat crested at 13.3 feet
  during the early afternoon of December 24.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

VIII.
584 
WGUS84 KSHV 271639
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1039 AM CST Wed Dec 27 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-281639-
/O.EXT.KSHV.FL.W.0084.000000T0000Z-171229T0800Z/
/SPHL1.1.ER.171220T2000Z.171224T1900Z.171228T1400Z.NO/
1039 AM CST Wed Dec 27 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* until late Thursday night...or until the warning is cancelled.
* At 1000 AM Wednesday the stage was 11.9 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 11 feet. 
* Forecast...The bayou will continue to fall to below flood stage by 
  Thursday morning.
* Impact...at 11.0 feet...Expect minor lowland flooding.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
884 
WGUS84 KSHV 281606
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1006 AM CST Thu Dec 28 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-281636-
/O.CAN.KSHV.FL.W.0084.000000T0000Z-171229T0800Z/
/SPHL1.1.ER.171220T2000Z.171224T1900Z.171228T1007Z.NO/
1006 AM CST Thu Dec 28 2017

The flood warning is cancelled for
  the Bayou Dorcheat Near Springhill, Louisiana.
* At 900 AM Thursday the stage was 10.7 feet. 
* Fell below flood stage at 410 AM Thursday.
* Flood stage is 11 feet. 
* Forecast...The river will continue to fall to 9.7 feet by Friday 
  morning.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

VIII.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Dec 20, 5:55 AM CST, 2 hours 3 minutes earlier.

Area forecast discussion, Dec 20, 5:55 AM CST, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
555 AM CST Wed Dec 20 2017

.AVIATION...
Dealing with low ceilings once again across all terminal locations
with VSBYS ranging from unlimited at the TXK terminal to 1/4SM and
FG at the LFK terminal. Convection has pushed well east of the
region this morning and we should stay mostly precipitation free
over the next 24 hours. Low ceilings and VSBY concerns this
morning should give way to VFR conditions by late morning into
the afternoon hours across most, if not all locations today.
A wet ground and near calm winds should result in ideal fog
development overnight so have introduced this likelihood into
all terminals tonight.

West northwest winds near 10kts today will become near calm to
light southeast overnight.

13

&&

.PREV DISCUSSION... /issued 407 AM CST Wed Dec 20 2017/

DISCUSSION...
Wv imagery shows the shortwave that brought widespread rainfall to
the region Tuesday and overnight continuing to march ewd this
morning. The last of the convection associated therewith will move
e of our region within the next hour or so. A few shwrs will be
possible across our nrn areas of SE OK/SW AR over the next few
hours as moisture and lift associated with the center of the upper
low graze by. Despite the passage of the trof, warm airmass will
remain in place, and temps will rise to near or above 70 degrees
across most areas.

Upper flow to become near-zonal in the wake of the shortwave today
through tonight before becoming more swly Thursday ahead of
another approaching upper low. Sly flow at the sfc will return
quickly Thursday, reinforcing the unseasonable airmass in place,
and temps will likely soar into the mid 70s. Warm front will lift
nwd Thursday night, providing a focus for convection under
unsettled swly flow. This will set up the potential for heavy
rainfall due to training of storms, as the upper low slowly makes
its way ewd Friday. Models have slowed from previous runs, and
the Euro and Canadian solutions are considerably slower. Clearly
models are still don't have a complete handle on the evolution of
this system. Have maintained ongoing PoPs and have kept some
high chance PoPs into the day Saturday to give credence to the
slowing trends.

With any of the model solutions, rain should move e of our region
by late Saturday night. The differences in the timing of the
shortwave Saturday will have impacts on the timing of cold air
getting into our region. The faster GFS solution means a very cold
Sunday, and the slower Euro solution delays the arrival of the
airmass until late Sunday. Have stayed on the low side of guidance
for now until this trend establishes itself in more than one run.

Very cold airmass to remain in place under clear skies for
Christmas Day and through the end of the fcst pd.

/12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  73  49  74  62 /  10   0  10  40
MLU  71  48  74  62 /  10   0  10  40
DEQ  69  47  69  52 /  10   0   0  40
TXK  67  49  70  57 /  10   0   0  50
ELD  66  47  73  59 /  10   0  10  50
TYR  70  49  75  58 /   0   0  10  40
GGG  70  48  75  59 /  10   0  10  40
LFK  73  49  74  63 /   0   0  10  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

12/13
Hazardous weather outlook, Dec 20, 4:23 AM CST, 3 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
423 AM CST Wed Dec 20 2017

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-211030-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
423 AM CST Wed Dec 20 2017

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Showers and thunderstorms will return to the region Friday into
Saturday. The slow moving nature of this storm system may allow
for training of storms, which could lead to some heavy rainfall
and potential flash flooding for portions of the region. However,
severe storms are not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will not be needed through tonight.

12

In the hours before

Special weather statement, Dec 20, 2:43 AM CST, 5 hours 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
243 AM CST WED DEC 20 2017

LAZ020>022-200915-
Caldwell LA-La Salle LA-Grant LA-
243 AM CST WED DEC 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALDWELL AND EASTERN
LA SALLE PARISHES UNTIL 315 AM CST...

At 243 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Rosefield to 10 miles south of Midway to near
Alexandria. Movement was east at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Jena, Midway, Nebo, Rogers and Catahoula Lake.

LAT...LON 3193 9201 3133 9201 3134 9204 3132 9208
      3134 9209 3135 9207 3136 9208 3138 9212
      3141 9215 3147 9216 3148 9221 3145 9235
      3153 9226 3195 9200 3197 9191 3193 9190
TIME...MOT...LOC 0843Z 263DEG 41KT 3190 9198 3154 9220 3127 9251

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 8:29 PM CSTSpecial Weather StatementSHVCaddo46 min
Dec 19, 9:49 PM CSTAreal Flood AdvisorySHVBossier, Caddo, De Soto3 hr
Dec 19, 11:26 PM CSTSpecial Weather StatementSHVSabine49 min
Dec 20, 12:12 AM CSTSpecial Weather StatementSHVNatchitoches, Sabine63 min
Dec 20, 12:24 AM CSTSpecial Weather StatementSHVLincoln, Union66 min
Dec 20, 12:40 AM CSTSevere Thunderstorm WarningSHVNatchitoches, Winn50 min
Dec 20, 1:12 AM CSTSpecial Weather StatementSHVJackson48 min
Dec 20, 1:36 AM CSTSpecial Weather StatementSHVCaldwell, Ouachita39 min
Dec 20, 2:43 AM CSTSpecial Weather StatementSHVLaSalle32 min
Dec 19, 11:38 PM CSTSpecial Weather StatementSHVUnion52 min

Nearby

River Flood Warnings in Louisiana, 2017River Flood Warnings in Arkansas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.